# SDR CALA2017061901914

- Difficulty date: June 19, 2017
- Submitted: June 20, 2017
- Operation: Air carrier
- Aircraft: N27205
- Make and model: Boeing 737824
- Aircraft serial: 30577
- Aircraft time: 54,960 hours, 19,509 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVHD EMERGENCY EXIT LIGHT AT ROW 11DEF INOP. RE-LAMPED EMERGENCY AREA LIGHT REF MM 33-51-03. OPS CK OK.
